Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I give calcium for leg pain who is k/c/o DM, HTN ?

hi my dad[ 54 yrs ] is k/c/o DM , HTN - recently he is complaining of leg B/L pain should i give him calcium or not
Sun, 15 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
Dermatologist 's  Response
hi
first u should consult doctor as we must not ignore leg pain in DM ,HBP.
it may be due to DVT or HIGH CHOLESTEROL OR BURGER DISEASE.
keep bp and sugar in control
u can give calcium but ti will not work too much
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

pain in my leg in a part of the up side of the knee.

doctor1 MD

i am having leg pain since my childhood,i consulted so many doctors n they told me to take calcium and vitamins tablet but i didn t find any improvement in myself so stopped it and went for a total medical check up including complete blood test,chest x ray etc,but the results were all rite . I am 17 years old,my weigh is 44.5 kg and my height is 153 cm

doctor1 MD

I am still having pain in my right bottom calf leg. I have had land therapy, three cortisone shots, and am now in water therapy. I am slightly better but am still plagued by not being able to stand for more than ten minutes in a shoping line nor walking for more than fifteen minutes before pain in calf returns. I have been seeing my regular orthopedic surgeon who does not recommend surgery due to two discs, L4 and 5 protruding and my stenosis condition. Will continuation of cortisone shots repeated this September compromise the tissues or muscles in my spine do harm? Should I get second opion from neurosurgeon?

Recent questions on  Cholesterol

doctor1 MD

Have been on pravastatin for two weeks and have had diarrehea almost every night,and vomiting last with loose bowels. I am not feeling right with this medicine. Please tell me if I should discontinue and what other med might be better for high cholesterol. Thank you.

doctor1 MD

I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 185. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 90 and has now risen to 75 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight.; Relevant drugs:I take Metformin, Benicar, and Vytorin. ) on Sat 10, Jul 2010 09:57pm : Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?

doctor1 MD

I am 31 years old, having BP 140/83 , and total cholestrol 6.98 mmol/l,Atherogenic index 4.25,LDL cholestrol 4.68 mmol/l,Alanine transferase 76.1 U/L.My problem is sometimes i am getting a feeling of fainting / feeing of imbalance and till now i havent start any medications yet .My father died at very early stage because of heart attack( 1 st attack). So whether i have to take medications for BP or cholestrol or both? What can be the reasong for feeling of imbalance?? Thanks, mathew

doctor1 MD

I am a 48 year old woman who is taking 5 mg Zyprexa(olanzapine), 50 mg nozanan, 5 mg zopiclone, 300 mg effexor time release, as well as blood pressure pills and cholesterol pills. I have been diagnosed with borderline personality disorder and bipolar . Is it safe for me to take Champix? My psychiatrist is hesitant.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

My Mother has gone through the medical health check-up.I need your input over the attached reports.